[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.124.106. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
August 1979

Thiotepa-Induced Leukoderma

Author Affiliations

USAR; USAR; USA

From the Department of Medicine, Dermatology Service, Walter Reed Army Medical Center (Drs Harben and Rodman), and the Department of Skin and Gastrointestinal Pathology, Armed Forces Institute of Pathology (Dr Cooper), Washington, DC. Dr Cooper is now with the Departments of Pathology and Dermatology, University of Virginia, Charlottesville.

Arch Dermatol. 1979;115(8):973-974. doi:10.1001/archderm.1979.04010080037019
Abstract

Periorbital depigmentation developed in a black man approximately six months after the application of an ophthalmic solution containing thiotepa. The drug was used postoperatively to prevent revascularization after removal of a pterygium. By light and electron microscopy, melanocytes were apparently absent in the depigmented area. The list of medications and chemicals that can cause cutaneous depigmentation is growing. An appropriate history may be of considerable value in the evaluation of vitiligo-like conditions.

(Arch Dermatol 115:973-974, 1979)

×